Follow
Mohammad Shirazian
Mohammad Shirazian
Assistant Professor of Applied Mathematics, University of Neyshabur, Neyshabur, IRAN
Verified email at neyshabur.ac.ir - Homepage
Title
Cited by
Cited by
Year
An approximate-analytical solution for the Hamilton–Jacobi–Bellman equation via homotopy perturbation method
HS Nik, S Effati, M Shirazian
Applied Mathematical Modelling 36 (11), 5614-5623, 2012
572012
Spectral homotopy analysis method and its convergence for solving a class of nonlinear optimal control problems
H Saberi Nik, S Effati, SS Motsa, M Shirazian
Numerical Algorithms 65, 171-194, 2014
342014
Solving a class of nonlinear optimal control problems via He’s variational iteration method
M Shirazian, S Effati
International Journal of Control, Automation and Systems 10 (2), 249-256, 2012
332012
Optimal control strategy for a fully determined HIV model
M Shirazian, MH Farahi
Intelligent control and automation 1 (1), 15-19, 2010
312010
An improvement to the homotopy perturbation method for solving the Hamilton–Jacobi–Bellman equation
S Effati, H Saberi Nik, M Shirazian
IMA Journal of Mathematical Control and Information 30 (4), 487-506, 2013
152013
A novel successive approximation method for solving a class of optimal control problems
M Shirazian, S Effati
Caspian Journal of Mathematical Sciences (CJMS) 9 (1), 124-136, 2020
72020
Feedback controller design for linear and a class of nonlinear optimal control problems
M Shirazian, S Effati
Optimal control applications and Methods 35 (3), 271-285, 2014
72014
Numerical solution of linear HPDEs via Bernoulli operational matrix of differentiation and comparison with Taylor matrix method
E TOHIDI, M Shirazian
Mathematical Sciences Letters 1, 2012
72012
Analytic-approximate solution for a class of nonlinear optimal control problems by homotopy analysis method
S Effati, H Saberi Nik, M Shirazian
Asian-European Journal of Mathematics 6 (02), 1350012, 2013
62013
The global stability and optimal control of the COVID-19 epidemic model
F Chien, HS Nik, M Shirazian, JF Gómez-Aguilar
International Journal of Biomathematics 17 (01), 2350002, 2024
42024
Optimal control design for linear time-varying systems by interpolated variational iteration method
M Shirazian
Journal of Vibration and Control 29 (21-22), 4987-4998, 2023
12023
A new acceleration of variational iteration method for initial value problems
M Shirazian
Mathematics and Computers in Simulation 214, 246-259, 2023
12023
Application of control and optimal treatment for predator-prey model
MH Rahmani Doust, M Shirazian, M Shamsabadi
Iranian Journal of Numerical Analysis and Optimization 10 (1), 157-176, 2020
12020
A New Fuzzy Control Model for Kidney Patients
M Lagzian, M Shirazian, AV Kamyad, M Layeghian, R Hekmat
Scientific Research Publishing, 2012
12012
Measuring the sustainability of rural settlements using smart systems (Fuzzy logic): Qooshkhaneh district of Shirvan
A Hajinejad, A Asgary, M Mahmodi, M Shirazian
Journal of Geography and Regional Development 8 (15), 2010
12010
An iterative Legendre pseudospectral method for suboptimal control of nonlinear control affine systems
M Shirazian
Mathematical Communications 28 (1), 153-169, 2023
2023
The interpolated variational iteration method for solving a class of nonlinear optimal control problems
M Shirazian
Iranian Journal of Numerical Analysis and Optimization 13 (2), 224–242, 2022
2022
Optimal control of chemotherapy on a cancer-obesity model
M Shirazian, S Beheshti
1st Annual National Conference on Biomathematics, 114, 2019
2019
The role of disease in the prey-predator model
M Shamsabadi, MHR Doust, M Shirazian
1st Annual National Conference on Biomathematics, 100, 2019
2019
OPTIMAL SOLUTION OF FULLY FUZZY LINEAR PROGRAMMING PROBLEMS WITH LR-TYPE FUZZY NUMBERS
M SHIRAZIAN, ALI HOSSEINZADEH
2013
The system can't perform the operation now. Try again later.
Articles 1–20